for Journals by Title or ISSN
for Articles by Keywords
help
Followed Journals
Journal you Follow: 0
 
Sign Up to follow journals, search in your chosen journals and, optionally, receive Email Alerts when new issues of your Followed Jurnals are published.
Already have an account? Sign In to see the journals you follow.
Journal Cover   International Journal of Advanced Mathematical Sciences
  [1 followers]  Follow
    
  This is an Open Access Journal Open Access journal
   ISSN (Print) 2307-454X - ISSN (Online) 2307-454X
   Published by Science Publishing Corporation Homepage  [12 journals]
  • More on set-magic graphs

    • Authors: Ullas Thomas
      Pages: 93 - 97
      Abstract: This paper contains certain properties of set-magic graphs and obtained the set-magic number of certain classes of graphs. All spanning super graphs of a set-magic graph always set-magic and all cycles and Hamiltonian graphs are set-magic. Also set-magic number of any cycle of size 2n is always greater than n.
      PubDate: 2015-07-19
      Issue No: Vol. 3, No. 2 (2015)
       
  • Logarithmic convexity of the eigenfunction of the Hessian operator in the
           ball

    • Authors: Yunhua Ye
      Pages: 98 - 102
      Abstract: This paper is concerned with the logarithmic convexity of the eigenfunction of the Hessian operator. It is proved that the logarithm of the eigenfunction of the Hessian operator is strictly convex in the ball.
      PubDate: 2015-07-25
      Issue No: Vol. 3, No. 2 (2015)
       
 
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
Fax: +00 44 (0)131 4513327
 
About JournalTOCs
API
Help
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-2015